# SDR IPXA2024052305539

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 34,543 hours, 20,898 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: UNKNOWN
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

*** ATB *** ON CLIMB OUT LEFT MAIN TANK FUEL BLANK, INDICATION CAME BACK 90 MINUTES INTO FLIGHT R/R FQIS PROCESSOR IAW AMM 28-41-08 . OPS CHECK GOOD.
